Article/Publication Details

Theory of Quantification and Binary Predicates

(Original title: Teória kvantifikácie a binárne predikáty)
Organon F, 2012, vol. 19, No 3, pp. 388-402.
File to download: PDF*
BibTex EndNote Tagged EndNote XML RIS

Document Statistics:

Number of visits: 1,446
Number of visits today: 1
Last visit: 22.10.2019 - 12:32
PDF downloads: 529

Abstract

The paper deals with a problem in formal theory of quan tification. Firstly, by way of examples, I introduce important parts of the theory. Using type analysis, I present a problem which stems from inadequacy of a rule concerning semantic interpretation of sentences involving n-ary predicates and quantifiers. I propose four distinct principles for specific types of sentences. They are generalized into a general semantic rule, which is, finally, applied to particular examples.

Keywords

model, quantifier, relation, semantic content, truth value

*The article is subject to copyright.